Alert archive / Iowa / Flash Flood Warnings in 2010

Flash Flood Warning 22, NWS Quad Cities, IA

June 18, 20104 counties in Illinois; 6 counties in Iowa

NWS Quad Cities, IA issued this flash flood warning at Jun 18, 2010, 7:47 PM CDT for 4 counties in Illinois; 6 counties in Iowa. It was in force for 6 hr. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2010, 7:47 PM CDT (00:47 UTC)
Expired
Jun 19, 2010, 1:45 AM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Cedar County, IA, Clinton County, IA, Johnson County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Henry County, IL, Mercer County, IL, Rock Island County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 21 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 8:00 PM CDTHEAVY RAIN 1.455 Nw Iowa City, IARAINFALL TOTAL DURING THE PAST HOUR. 2.27 INCH TOTAL FOR THE DAY. RAIN STILL FALLING.
Jun 18, 8:07 PM CDTHEAVY RAIN 1.35Lowden, IAMEASURED IN 25 MINUTES.
Jun 18, 8:33 PM CDTHEAVY RAIN 02 W Buffalo, IASPOTTER REPORTS VERY HAEVY RAIN AT THIS TIME. ALSO REPORTED A NORMALLY DRY STREAM BED BEHIND HIS HOME IS CURRENTLY RUNNUNG 5 TO 6 FEET DEEP AT THIS TIME DUE TO RUNOFF.
Jun 18, 8:39 PM CDTFLASH FLOODN Muscatine, IA3 TO 4 INCHES OF WATER ACROSS THE ROAD NEAR THE INTERSECTION OF HIGHWAY 61 AND ISETT AVENUE.
Jun 18, 8:49 PM CDTFLASH FLOODAledo, ILSPOTTER REPORTS STREET FLOODING WITH WATER OVER HIGHWAY 17.
Jun 18, 9:09 PM CDTHEAVY RAIN 1.51 Wnw Morrison, IL
Jun 18, 10:12 PM CDTHEAVY RAIN 1.752 Nw Kewanee, ILSINCE MIDNIGHT
Jun 18, 10:22 PM CDTHEAVY RAIN 1.97Sterling, ILTOTAL SO FAR SINCE MIDNIGHT.
Jun 19, 1:00 AM CDTHEAVY RAIN 1.6Iowa City Municipal Air, IA24 HOUR TOTAL.
Jun 19, 1:00 AM CDTHEAVY RAIN 2.23Moline Quad-City Airpor, IL24 HOUR TOTAL. NEW DAILY PRECIPITATION RECORD FOR JUNE 18. FORMER RECORD 2.16 SET IN 1950.
Jun 19, 1:00 AM CDTHEAVY RAIN 2.46Davenport Municipal Air, IA24 HOUR TOTAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 52 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1389 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1139 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

872 
WGUS53 KDVN 190047
FFWDVN
IAC031-045-103-115-139-163-ILC073-131-161-195-190645-
/O.NEW.KDVN.FF.W.0022.100619T0047Z-100619T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
747 PM CDT FRI JUN 18 2010

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CEDAR COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF TIPTON...
  SOUTHERN CLINTON COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF CLINTON...
  JOHNSON COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITIES OF...UNIVERSITY OF IOWA...IOWA CITY...
  MUSCATINE COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF MUSCATINE...
  SCOTT COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITIES OF...DAVENPORT...BETTENDORF...
  HENRY COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITIES OF...KEWANEE...CAMBRIDGE...
  MERCER COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITY OF ALEDO...
  ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITIES OF...ROCK ISLAND...MOLINE...EAST MOLINE...
  WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITIES OF...STERLING...ROCK FALLS...MORRISON...
  LOUISA COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITIES OF...WAPELLO...COLUMBUS JUNCTION...

* UNTIL 145 AM CDT

* AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. TRAINING
  OF THUNDERSTORMS WILL CAUSE RAINFALL AMOUNTS OF 2 TO 3 INCHES
  ON TOP OF THE HEAVIER RAINS EARLIER TODAY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCK ISLAND
  ARSENAL...WOODHULL...WARNER...OSBORN...ORION...LYNN CENTER...
  HOOPPOLE...GENESEO...GALVA...COLONA...CLEVELAND...ATKINSON...
  ANNAWAN...ANDOVER...ALPHA...VIOLA...SHERRARD...SHALE CITY...
  SEATON...REYNOLDS...NORTH HENDERSON...NEW WINDSOR...NEW BOSTON...
  MILLERSBURG...MATHERVILLE...MANNON...KEITHSBURG...JOY...HAMLET...
  ELIZA...CABLE...BURGESS...BODEN...TAYLOR RIDGE...SILVIS...RAPIDS
  CITY...PORT BYRON...OAK GROVE...MOLINE QUAD-CITY AIRPORT...MILAN...
  ILLINOIS CITY...HAMPTON...CORDOVA...COAL VALLEY...ANDALUSIA...
  TAMPICO...PROPHETSTOWN...LYNDON...GARDEN PLAIN...FULTON...ERIE...
  EMERSON...EAST CLINTON...DEER GROVE...COLETA...ALBANY...
  TOOLESBORO...OAKVILLE...LETTS...GRANDVIEW...COLUMBUS CITY...
  WILTON...MONTPELIER...FRUITLAND...FAIRPORT...WALCOTT...RIVERDALE...
  PRINCETON...MCCAUSLAND...LONG GROVE...LE CLAIRE...ELDRIDGE...
  DONAHUE...BUFFALO...BLUE GRASS...DURANT...LOW MOOR...GRAND MOUND...
  DEWITT AND CAMANCHE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

&&

LAT...LON 4159 8964 4158 8987 4124 8986 4114 8989
      4115 9043 4106 9044 4110 9137 4116 9138
      4116 9148 4150 9151 4151 9183 4186 9183
      4185 9138 4189 9137 4193 8963

$$

HAASE
2 follow-up statements
899 
WGUS73 KDVN 190147
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
847 PM CDT FRI JUN 18 2010

IAC031-045-103-115-139-163-ILC073-131-161-195-190645-
/O.CON.KDVN.FF.W.0022.000000T0000Z-100619T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON IA-CEDAR IA-JOHNSON IA-SCOTT IA-MUSCATINE IA-LOUISA IA-
WHITESIDE IL-ROCK ISLAND IL-MERCER IL-HENRY IL-
847 PM CDT FRI JUN 18 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
HENRY...MERCER...ROCK ISLAND...WHITESIDE...LOUISA...MUSCATINE...
SCOTT...JOHNSON...CEDAR AND SOUTHERN CLINTON COUNTIES...

AT 841 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
PRODUCING FLASH FLOODING OVER THE WARNED AREA. AT 839 PM UP TO 4
INCHES OF WATER WAS FLOWING ACROSS THE INTERSECTION OF HIGHWAY 61 
AND ISETT AVENUE NEAR MUSCATINE. AT 833 PM TRAINED SPOTTERS 
REPORTED A NORMALLY DRY STREAM BED RUNNING 5 TO 6 FEET DEEP 2 MILES
WEST OF BUFFALO IN SCOTT COUNTY. MORE THUNDERSTORMS WERE DEVELOPING
RAPIDLY FROM IOWA CITY TO FAIRFIELD AND WILL BE MOVING ACROSS
THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GENESEO...
MOLINE QUAD-CITY AIRPORT...UNIVERSITY OF IOWA...ROCK ISLAND
ARSENAL...OSBORN...HOOPPOLE...COLONA...CLEVELAND...SILVIS...ROCK
ISLAND...RAPIDS CITY...PORT BYRON...MOLINE...HAMPTON...EAST MOLINE...
CORDOVA...TAMPICO...STERLING...ROCK FALLS...PROPHETSTOWN...
MORRISON...LYNDON...GARDEN PLAIN...FULTON...ERIE...EMERSON...EAST
CLINTON...DEER GROVE...COLETA...ALBANY...WILTON...WEST LIBERTY...
NICHOLS...MONTPELIER...ATALISSA...WALCOTT...RIVERDALE...PRINCETON...
MCCAUSLAND...LONG GROVE...LE CLAIRE...ELDRIDGE...DONAHUE...
DAVENPORT...BUFFALO...BLUE GRASS...BETTENDORF...UNIVERSITY HEIGHTS...
TIFFIN...SWISHER...SOLON...SHUEYVILLE...OXFORD...OAKDALE...NORTH
LIBERTY...LONE TREE...IOWA CITY...HILLS...CORALVILLE...TIPTON...
STANWOOD...LOWDEN...DURANT...CLARENCE...BENNETT...WHEATLAND...
TORONTO...LOW MOOR...GRAND MOUND...DEWITT...CLINTON...CAMANCHE AND
CALAMUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR EASTERN IOWA AND NORTHWEST ILLINOIS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY
MORNING FOR SOUTHEAST IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4159 8964 4158 8987 4124 8986 4114 8989
      4115 9043 4106 9044 4110 9137 4116 9138
      4116 9148 4150 9151 4151 9183 4186 9183
      4185 9138 4189 9137 4193 8963

$$

HAASE
773 
WGUS73 KDVN 190645
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
145 AM CDT SAT JUN 19 2010

IAC031-045-103-115-139-163-ILC073-131-161-195-190655-
/O.EXP.KDVN.FF.W.0022.000000T0000Z-100619T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON IA-CEDAR IA-JOHNSON IA-SCOTT IA-MUSCATINE IA-LOUISA IA-
WHITESIDE IL-ROCK ISLAND IL-MERCER IL-HENRY IL-
145 AM CDT SAT JUN 19 2010

...THE FLASH FLOOD WARNING HAS EXPIRED FOR HENRY...MERCER...ROCK
ISLAND...WHITESIDE...LOUISA...MUSCATINE...SCOTT...JOHNSON...CEDAR AND
SOUTHERN CLINTON COUNTIES...

THE THREAT FOR THUNDERSTORMS WITH HEAVY RAIN HAS ENDED OVER THE
AREA. THEREFORE... THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE. 


LAT...LON 4159 8964 4158 8987 4124 8986 4114 8989
      4115 9043 4106 9044 4110 9137 4116 9138
      4116 9148 4150 9151 4151 9183 4186 9183
      4185 9138 4189 9137 4193 8963

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 2:55 PM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, Jun 18, 2:55 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
255 PM CDT FRI JUN 18 2010

.DISCUSSION...
WILL BE CONCISE DUE TO ONGOING SEVERE WEATHER WITH NEXT LINE DEVELOPING
AND APPROACHING FROM CENTRAL IOWA.

VERY MINOR CHANGES MADE TO CURRENT PACKAGE AS CONCERNS AND TRENDS FROM
PAST FEW DAYS ON TRACK.  EXITING BOWING CONVECTIVE LINE HAS PRODUCED
SIGNIFICANT AREAS OF 60-70+ MPH WINDS AND TORRENTIAL RAIN AND NUISANCE
FLOODING.  ISOLATED HAIL UP TO 1" ALSO WITH TREES DOWN ACROSS AREA.
NOWCAST TOOLS SUGGEST NEXT LINE TO HAVE MORE DRY AIR ALOFT FOR POSSIBLY
STRONGER EVENT INTO LATE EVENING HOURS. ISOLATED TORNADOES NOT OF THE
QUESTION EARLY THIS EVENING WEST OF I-380 CORRIDOR ALONG WITH RISK OF
EXCEPTIONALLY LARGE HAIL AND WINDS AOA 80 MPH UNTIL MID EVENING.

SATURDAY...SLIGHTLY COOLER AND DRIER WITH WEAK HIGH OVERHEAD. KEPT
LOW POPS FAR SOUTH MORE FOR CONTINUITY AS DIAGNOSIS SUGGEST MAY BE
ABLE TO REMOVE.  HIGHS LOWER 80S NORTH TO MID/UPPER 80S SOUTH.

SATURDAY NIGHT THROUGH MONDAY...ROUNDS OF CONVECTION WITH HEAVY RAIN
RISKS.  LOCAL TOOLS STILL SUGGEST LARGE SWATH OF 1 UP TO 5 PLUS INCH
AMOUNTS OVER AREA WITH BEST AXIS OF 3 TO 5 PLUS INCH AMOUNTS STILL
ROUGHLY 50 MILES EITHER SIDE OF A SIGOURNEY TO MONMOUTH LINE BY TUESDAY
AM. THIS WOULD RESULT IN MODERATE TO HIGH END FLASH FLOODING AND RIVER
FLOODING FROM ALREADY MOIST SOILS.  SOUTH HALF MOST SUSCEPTIBLE FOR ALSO
STRONG WINDS OF 60 TO 80 MPH THAT WITH WET GROUND WOULD PRODUCE LOTS OF
TREES DOWN...AS HAS ALREADY OCCURRED TODAY.  TEMPS A CHALLENGE WITH
HIGHS STILL POSSIBLY UP TO 5 DEGREES TOO WARM IF LARGE PRECIPITATION
AREAS LINGER...MAINLY NORTH OF HIGHWAY 34.

TUESDAY THROUGH FRIDAY...KEPT POPS MAINLY LOW ATTM BUT STILL SUPPORTS
DERECHO POTENTIAL FOR LATER SHIFTS TO CONSIDER. SOME TOOLS CONTINUE
TO INDICATE MODERATE-HIGH STRENGTH. MAGNITUDE OF FAST ZONAL JET ALONG
BATTLE ZONE SUPPORTS CHANGES WITH LOCATION/TIMING OF STRONGEST
CONVECTION THROUGH THIS PERIOD.  PRIMARY DRIVERS  WILL BE STRENGTH AND
LOCATION OF COOL POOLS AND ASSOCIATED OUTFLOW BOUNDARIES. CONVECTION
THIS WEEKEND INTO MONDAY SHOULD BE THE KEY.    ..NICHOLS..

&&

.AVIATION...
VFR CONDITIONS EXCEPT BRIEF MVFR-IFR IN THUNDERSTORMS ALL TERMINALS
UNTIL 06Z.   ..NICHOLS..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

NICHOLS
Hazardous weather outlook, Jun 18, 9:14 AM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
914 AM CDT FRI JUN 18 2010

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-191415-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
914 AM CDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER IS FORECASTING A MODERATE RISK FOR SEVERE
THUNDERSTORMS OVER MUCH OF THE OUTLOOK AREA TODAY AND TONIGHT. A
COLD FRONT WILL MOVE THROUGH THE REGION THROUGH TONIGHT...AND IS
LIKELY TO PRODUCE ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS.
AS TEMPERATURES RISE TO THE UPPER 80S TO LOWER 90S...THE COLD
FRONT WILL SWEEP INTO THE AREA. A LINE OF SEVERE THUNDERSTORMS
WILL MOVE ACROSS THE OUTLOOK AREA LATE THIS MORNING AND AFTERNOON.
DAMAGING WINDS OF 60 TO 70 MPH CAN BE EXPECTED. SUPERCELL
THUNDERSTORMS MAY ALSO FORM THIS AFTERNOON...WITH THE THREAT OF
ISOLATED TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THIS IS
EXPECTED MAINLY OVER NORTHEAST IOWA. BY EARLY EVENING...THE
STORMS ARE EXPECTED TO MERGE INTO ANOTHER LINE...WITH A THREAT OF HEAVY
RAINFALL AND DAMAGING WINDS OVER ALL OF THE OUTLOOK AREA.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY ADDITIONAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS WITH
HEAVY RAINFALL ARE EXPECTED OVER THE OUTLOOK AREA THIS WEEKEND AND
UPCOMING WEEK. A NEAR DAILY THREAT OF FLASH FLOODING...AND
INCREASING RIVER FLOODING IS EXPECTED. IN ADDITION...AREAS SOUTH
OF INTERSTATE 80 MAY EXPERIENCE HEAT INDEX READINGS OVER 100
DEGREES MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

AN EMERGENCY MANAGERS CONFERENCE CALL WILL BE CONDUCTED AT 1030 AM
THIS MORNING FOR ALL COUNTIES.

SPOTTER ACTIVATION WILL BE REQUIRED TODAY AND TONIGHT.

HAASE

In the hours before

Local storm report, Jun 18, 7:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
735 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     DAVENPORT               41.56N 90.60W
06/18/2010                   SCOTT              IA   TRAINED SPOTTER

            ROOF DAMAGE REPORTED NEAR WESTERN AVE. AND WEST 63RD
            STREET.

&&

MIKEZ
Local storm report, Jun 18, 7:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
736 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     DAVENPORT               41.56N 90.60W
06/18/2010                   SCOTT              IA   TRAINED SPOTTER

            ROOF DAMAGE REPORTED NEAR WESTERN AVE. AND WEST 61ST
            STREET.

&&

MIKEZ
Local storm report, Jun 18, 7:40 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
740 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HAIL             DURANT                  41.60N 90.91W
06/18/2010  M1.00 INCH       CEDAR              IA   TRAINED SPOTTER

0739 PM     TSTM WND GST     DURANT                  41.60N 90.91W
06/18/2010  E60 MPH          CEDAR              IA   TRAINED SPOTTER

            ESTIMATED 50 TO 60MPH WIND GUSTS.

&&

LEGRO
Local storm report, Jun 18, 7:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
741 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     BETTENDORF              41.56N 90.48W
06/18/2010  E50 MPH          SCOTT              IA   TRAINED SPOTTER

&&

DLF
Local storm report, Jun 18, 7:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
744 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND GST     MOLINE                  41.49N 90.49W
06/18/2010  M60.00 MPH       ROCK ISLAND        IL   TRAINED SPOTTER

&&

BILLN
Local storm report, Jun 18, 7:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
746 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     TORNADO          1 SW HILLSDALE          41.60N 90.19W
06/18/2010                   ROCK ISLAND        IL   FIRE DEPT/RESCUE

            UNCONIRMED REPORT OF TORNADO BETWEEN HILLSDALE AND PORT
            BYRON BY HILLSDALE FIRE DEPARTMENT.

&&

BILLN

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:23 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Rock Island, Whiteside67 min
Jun 18, 7:27 PM CDTSevere Thunderstorm WarningDVNCarroll, Whiteside48 min
Jun 18, 7:32 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer, Rock Island, Warren43 min
Jun 18, 8:12 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island63 min
Jun 18, 8:30 PM CDTSpecial Weather StatementDVNBureau, Putnam30 min
Jun 18, 8:34 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Putnam41 min
Jun 18, 8:37 PM CDTSevere Thunderstorm WarningDVNHenderson, Henry, Mercer, Warren23 min
Jun 18, 8:41 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson49 min
Jun 19, 3:26 AM CDTFlash Flood WatchDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more60 hr
Jun 19, 10:52 AM CDTRiver Flood WarningDVNHenry, Rock Island, Whiteside47 hr
Jun 19, 10:52 AM CDTRiver Flood WarningDVNHenry, Rock Island47 hr
Jun 19, 11:09 AM CDTRiver Flood WarningDVNHenderson, Mercer11 days
Jun 19, 11:09 AM CDTRiver Flood WarningDVNHenderson25 days
Jun 19, 11:09 AM CDTRiver Flood WarningDVNHancock, Henderson22 days
Jun 19, 11:09 AM CDTRiver Flood WarningDVNHancock11 days
Jun 19, 11:09 AM CDTRiver Flood WarningDVNHancock28 days
Jun 18, 7:03 PM CDTSevere Thunderstorm WarningDVNJefferson, Keokuk, Washington57 min
Jun 18, 8:25 PM CDTRiver Flood WarningDVNJones, Linn64 hr
Jun 19, 3:59 AM CDTRiver Flood WarningDVNJohnson, Louisa, Washington54 hr
Jun 19, 10:52 AM CDTRiver Flood WarningDVNLee76 days

Nearby

Flash Flood Warnings in Iowa, 2010Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.